Parabolic equations of Von Karman type on Kähler manifolds

Pascal Cherrier, Albert Milani

Research output: Contribution to journalArticle

3 Citations (Scopus)


We study a parabolic version of a system of Von Karman type on a compact Kähler manifold of arbitrary dimension. We provide local in time regular solutions, which can be extended to global bounded ones if the data of the problem are small.

Original languageEnglish
Pages (from-to)375-396
Number of pages22
JournalBulletin des Sciences Mathematiques
Issue number4
Publication statusPublished - Jun 1 2007


All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this